# SDR SWAA2021112239989

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT WL 153; LBL 23; STA 747+14. ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORTAT DISCREPANCY AREA .FOUND TO BE OUT LIMITS L=1.000 W=0.600' D=0.015' ORIGINAL THICKNESS O.O40' IAW SRM 53-00-53-1A-2 FIG103 DETAIL C USED TOOL ID ATS 1671 DATE DUE 01/2022; [02] VERIFIED DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG.103; [03] THIS DISCREPANCY WILL ACCOMPLISED ON CARD TTG8Q0092YBD; [04] VERIFIED WORK TO BE ACCOMPLISHED ON FAULT TTG8Q0092YBD
